BibTeX record journals/mp/KaplanY96

download as .bib file

@article{DBLP:journals/mp/KaplanY96,
  author       = {Wilfred Kaplan and
                  Wei H. Yang},
  title        = {Duality theorem for a generalized Fermat-Weber problem},
  journal      = {Math. Program.},
  volume       = {76},
  pages        = {285--297},
  year         = {1996},
  url          = {https://doi.org/10.1007/BF02614441},
  doi          = {10.1007/BF02614441},
  timestamp    = {Sat, 27 May 2017 14:25:32 +0200},
  biburl       = {https://dblp.org/rec/journals/mp/KaplanY96.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}